# SDR DALA2025011700414

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 62,502 hours, 32,894 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3114 PASSING 8K IN THE DECENT GOT A REALLY STRONG FUME SMELL IN COCKPIT AND CABIN. CORRECTIVE ACTION: PERFORMED A319 NO-GO ODI PREVNTION INSPECTED APU WITH BLACK LIGHT NO DEFECTS NOTED, PERFORMED LEVEL A DECON OF THE ECS SYSTEM PER WORKCARD 2100- 2007. (6384130)
